MathSciNet Relay Station
MathSciNet bibliographic data
MR1359603 57N13
Freedman, Michael H.; Teichner, Peter $4$-manifold topology. II. Dwyer's filtration and surgery kernels. Invent. Math. 122 (1995), no. 3, 531–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement